# SDR QXEA9901508

- Difficulty date: July 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Frame 9305-9805
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FORWARD CARGO BAY FLOOR SKIN HAS CORROSION AROUND ANTENNA OPENING BETWEEN FLOOR FRAME 9305C AND 9805 AND BETWEEN STRINGER 1 AND 74.  ALSO, THERE IS CORROSION ON ANTENNA MOUNT NUT PLATES.  REPAIRED IAW FOKKER SRM 51-10-4, PAGES 8 AND 9 AND PARAGRAPH 4B.
